MAUDE Adverse Event Report: COOK INC ENDOSCOPIC CHOLANGIOGRAPHY SET; GBZ CATHETER, CHOLANGIOGRAPHY

COOK INC ENDOSCOPIC CHOLANGIOGRAPHY SET; GBZ CATHETER, CHOLANGIOGRAPHY
Catalog Number ECS-500-TUOHY
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/26/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that during the patient's cholangiography, approximately 5 cm of the end of the 5 fr catheter "sheared" off when removing from the tuohy needle.Per the manufacturer's representative, "i believe the event occurred outside the patient and i was advised that there was no impact on the patient".No part of the device remained inside the patient.The patient did not require any additional procedures due to this occurrence.No adverse effects to the patient were reported due to this occurrence.

Brand Name
ENDOSCOPIC CHOLANGIOGRAPHY SET
Common Device Name
GBZ CATHETER, CHOLANGIOGRAPHY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6935321
Report Number1820334-2017-03381
Device Sequence Number10949137
Product Code GBZ
UDI-Device Identifier00827002031968
UDI-Public(01)00827002031968(17)180306(10)5702282
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECS-500-TUOHY
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2017
Initial Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1